# SDR SWIA202265927

- Difficulty date: April 14, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 37,821 hours, 27,092 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Cut
- Stage of operation: IN
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

COMPLY WITH REPAIR AUTHORIZATION: RA75921-670-53-21-2206  N710EV MXCODEID60842-PR - PASSENGER DOOR F.S. 310, BETWEEN STRINGER 17 LH AND STRINGER 18LH, REQUIRE FURTHER EVALUATION DUE TO DAMAGE.  REPAIRED DAMAGED PAX DOOR CUT OUT ON FUSELAGE FWD,LWR CORNER AT FS310 FROM STGR 17L TO STGR18L PER REO 670-53-21-2206 REV -- DATED: 2021-12-30. REPAIR VALID FOR 2000 FLIGHT NHOURS., PART NUMBER: , SERIAL NUMBER: , POSITION: (FILED CLOSED)REMOVED AND REPLACED SIDE SKIN PANEL (LH) BETWEEN FS280.00 AND FS333.00 IN REF TO SRM 51-42-06, 51-42-21, 51-23-00, 51-24-36, 51-40-11, AND DWGS SH670-32170, SH670-31810, SH670-30002 & SH670-31550, AND REO 670-53-21-2256, REV--, DATED 2022-05-13. COMPLIED WITH TASK CARD 51-900-1002-SKY. COMPLETED M-337.
